# SDR DALA2024091909210

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 76,242 hours, 31,732 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6105115) SEAT ROW 20 EMERGENCY LIGHT INOP. R/R EMERGENCY LIGHT HARNESS AT SEAT 20 PER B737 AMM 25-22, OPS CKS GOOD.
